You are here

Philip Hackney

Robin Koytcheff
Assistant Professor
Topology

447 Maxim Doucet Hall
337 - 482 - 6710
philip.hackney@louisiana.edu

Philip Hackney's webpage

Ph.D. 2010 Purdue University
M.S. 2006 Purdue University
B.S. 2004 Central Michigan University

My research interests are mainly within the areas of algebraic topology and higher category theory. I employ the tools of abstract homotopy theory to study various kinds of higher structures, including operads and their generalizations.

Just prior to joining the faculty at UL Lafayette, I was a research fellow at the Centre of Australian Category Theory in Sydney.

Selected research publications:

  • A criterion for existence of right-induced model structures (with Gabriel C. Drummond-Cole), Bulletin of the London Mathematical Society, 51(2) 309–326, April 2019. view here
  • Higher cyclic operads (with Marcy Robertson and Donald Yau), Algebraic & Geometric Topology 19(2) 863–940, March 2019. view here
  • Configuration spaces form a Segal semi-dendroidal space, Higher Structures, 2(1) 234–240, November 2018. view here
  • On factorizations of graphical maps (with Marcy Robertson and Donald Yau), Homology Homotopy Appl. 20 (2018), no. 2, 217–238.
  • A simplicial model for infinity properads (with Marcy Robertson and Donald Yau), Higher Structures 1 (2017), no. 1, 1–21.
  • The homotopy theory of simplicial props (with Marcy Robertson), Israel J. Math. 219 (2017), no. 2, 835–902.
  • Shrinkability, relative left properness, and derived base change (with Marcy Robertson and Donald Yau), New York J. Math. 23 (2017), 83–117.
  • Diagrams encoding group actions on Γ-spaces (with Julie Bergner), Manifolds and K-theory, 39–50, Contemp. Math. 682, Amer. Math. Soc., Providence, RI, 2017.
  • Relative left properness of colored operads (with Marcy Robertson and Donald Yau), Algebr. Geom. Topol. 16 (2016), no. 5, 2691–2714.
  • Infinity properads and infinity wheeled properads (with Marcy Robertson and Donald Yau), Lecture Notes in Mathematics, 2147, Springer, Cham, 2015. xv+358 pp. ISBN: 978-3-319-20546-5; 978-3-319-20547-2
  • On the category of props (with Marcy Robertson), Appl. Categ. Structures 23 (2015), no. 4, 543–573.
  • Reedy categories which encode the notion of category actions (with Julie Bergner), Fund. Math. 228 (2015), no. 3, 193–222.
  • Group actions on Segal operads (with Julie Bergner), Israel J. Math. 202 (2014), no. 1, 423–460.
  • Homology operations and cosimplicial iterated loop spaces, Homology Homotopy Appl. 16 (2014), no. 1, 1–25.